# SDR SWAA2020050442062

- Difficulty date: April 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF HAS A LARGE PUNCTURE IN UPPER SURFACE / REPAIRED FLOOR PANEL 231ZF IAW SRM 53-00-50-2R-2 AND SRM 53-00-50-2R-0. PUNCTURE WAS THROUGH ALL TOP PLIES WHICH IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1
